CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
C-1,C-1 regularity for degenerate complex Monge-Ampere equations and geodesic rays 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 43, 期号: 2, 页码: 292
Authors:  Chu, Jianchun;  Tosatti, Valentino;  Weinkove, Ben
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31
C-1,C-1 regularity for degenerate complex Monge-Ampere equations and geodesic rays 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 43, 期号: 2, 页码: 292-312
Authors:  Chu, Jianchun;  Tosatti, Valentino;  Weinkove, Ben
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
C-1,C-1 regularity  complex Monge-Ampere equations  geodesic rays  quasi-psh envelopes  
ON A POWER-TYPE COUPLED SYSTEM OF MONGE-AMPERE EQUATIONS 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2015, 卷号: 46, 期号: 2, 页码: 717-729
Authors:  Zhang, Zhitao;  Qi, Zexin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
System of Monge-Ampere equations  cone  fixed point index  generalized Krein-Rutman theorem  
Existence and non-existence of solutions for a class of Monge-Ampere equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 7, 页码: 2849-2875
Authors:  Zhang, Zhitao;  Wang, Kelei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Monge-Ampere equations  Moving plane  Implicit Function Theorem  Leray-Schauder degree theory  Bifurcation  
Convex-monotone functions and generalized solution of parabolic Monge-Ampere equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2002, 卷号: 186, 期号: 2, 页码: 558-571
Authors:  Chen, L;  Wang, GL;  Lian, SZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
convex-monotone function  generalized solution  supporting plane